# SDR DALA2023080106207

- Difficulty date: July 31, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 53,296 hours, 36,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE OF FRAME BTW LON 27R TO LON 28L STA 908 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00161: CORROSION LEVEL 2. ANGLE OF FRAME BTW LONG 26L TO LONG 26R STA 908 AT AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER DWG 9975524 REV P AND B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2893490)
